# SDR SCNA20251125449S

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 47,653 hours, 19,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY AFT LEFT LAV, ATTACHED TO THE F/A SEAT ATTACHMEENT PANEL IS BROKEN.  REATTACHED LIGHT COVER IAW AMM 25-00-00. OPS CHECK GOOD.
